I’ve officially abandoned the patch. The nausea was getting worse and worse, meaning I was getting weaker and weaker, finally culminating with today, a Sunday where I haven’t showered, not because I’m lazy, but because I have no faith in my ability to stay vertical or conscious long enough to get the job done.
I have removed the patch, and will not be replacing it. For once, I’m grateful that I’ve recently found myself in a state of “not gettin’ any” for the foreseeable future, just because I can’t handle the hormonal contraception right now.
I’ve asked a few people who are supposed to be “in the know” about these things, and will be making an appointment with my doctor next week, but all indications point to an estrogen reaction. Side effects should not be this severe for the average user. However, having taken Depo Provera for the past 6-ish years, my body’s been lacking any estrogen for most of that time (which is what contributes to the osteoporosis risk), and dumping a bunch of it in at once makes the body very unhappy.
Literature suggests that it’ll take about 3 months to adjust to the change. I’m hoping my body will take care of that process on its own in a much less volatile manner.
I’m hoping I’ll be back up to snuff in a couple of days. In the meantime, enjoy the new design thanks to my dear, dear Kyndra. It’s almost as gorgeous and divine as she is.